A note on generalized line graphs

Peter J. Cameron*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

Whitney's theorem on line graphs is extended to the class of generalized line graphs defined by Hoffman.

Original languageEnglish
Pages (from-to)243-245
Number of pages3
JournalJournal of Graph Theory
Volume4
Issue number2
DOIs
Publication statusPublished - 1 Jan 1980

Fingerprint

Dive into the research topics of 'A note on generalized line graphs'. Together they form a unique fingerprint.

Cite this